Announcement

Collapse
1 of 2 < >

Scheduled Update

ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >

Attn: Anyone Who Requested Registration and never got a response.

We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
See more
See less

Escitalopram (Lexapro) causing chronic dry eye

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Escitalopram (Lexapro) causing chronic dry eye

    I was wondering if escitalopram (lexapro) drug could cause permanent dry eye, even after discontinuing it... That could be a cause of my dry eye problem. Does anyone has dry eye because of it?
Working...
X